Jump to content
Important Survey - Please Participate ×

need some advice


[po...]

Recommended Posts

Hello guys ,

I am on 2 mg/day of klonopin still havent started to taper, I feel bad on it but manageable, getting very sensitive and fearful. My psychiatrist wants me to, start taking trazodone, and cut 0.5mg of daily dose, I have tried it once but it was too strange ,.. She says 2 mg klonopin is not that much i should taper fast as i am young... I thinking on to refuse the trazodone , I dont want to mess my body up even more, if you have experience with it please share me, I want to be functional, but I am getting depressed from this klonopin, I wamt to break free, still afraid to do a small cut even, as i tried once what doc suggested that intead the night dose i shluld take trazodone,.. I had vivid dreams and havent sleept well,... so i instantly stopped it.. I am like a complete mess now, doing fine with simple things but afraid that i cant perform in work, so i think i gonna take off some months, idk if they fire me, I think if I dont solve my klonopin dependance now, and just start to take other pills i will get into a life long prison,.... theese are hard times for me, please give me some words.. thanks guys.

Link to comment
Share on other sites

[e7...]
if you have been taking it for longer than a few weeks then a rapid taper can be dangerous and irresponsible. i jumped off of 0.5 mg of clonazepam and ive gone through the worst hell imaginable over the past year. im 15 months from my last dose and still having issues. TAPER SLOW. once you taper down to 0.5 mg of clonazepam i would switch over to valium and taper from there. (just bc its easier to cut the doses in the form of valium and they have the same half life)
Link to comment
Share on other sites

I agree with Frozen Turkey. I was on Klonopin for a long time and switch to Valium, my taper is not perfect, but very manageable. I having some symptoms, as expected, but it is working well. I am 29 so I need to work and live my life. I am doing a Daily Microtaper with a gram scale. See my signature for details on my Journey and symptoms. Happy to chat more if you want to talk about my experience.
Link to comment
Share on other sites

I am 25 would need to work and live my life, but now got to a point  when I feel so low, constant worry about this how will i stop i think drained my energy so hard, also pressure from my parents, I do enjoy things but feel like i have  no energy, too emotional now.. I want to avoid antideps till i have a choice, I am in some kind of an emotional rollercoaster, morning was perfectly fine with my gf, had a beautiful day in thr garden doing sports and stuff, then at 5 o clock cca, was tired  extremly, breathing become  extremly hard took some magnesium kind of helping but bleh,  dunno what to do.

Guys when you started taper you were like 100% in good co dition?

Link to comment
Share on other sites

[e7...]
It can be hard when tapering but its nowhere near the kind of agony stopping CT is. You are going to have bad days but in the end you will have your old life back. The sooner you take your life back getting off this poison the better. Just think everytime you feel bad just know that your body is healing. Taper slow and just keep in mind it can be way way worse.
Link to comment
Share on other sites

Good for you for wanting to get off of klonopin. As well as not wanting to take anything else. Your intuition there seems spot on. It’s not an easy journey. It’ll probably be miserable for awhile. And also - it’s fully worth it! May not seem so at the time. Though after - no question that it’s worth the anguish. Even with some symptoms still, I’m so thankful that I stuck it through.

 

You’ve got this!

Link to comment
Share on other sites

×
×
  • Create New...